# SDR DXTA2025040602974

- Difficulty date: April 6, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N829QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000072
- Aircraft time: 3,456 hours, 2,034 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR: UPON ENTERING AIRCRAFT WITH APU OFF, THERE IS A STRONG ODOR WHICH SMELLS JUST LIKE DIRTY COALESCER SOCKS. WITH APU RUNNING AND ALSO DURING CRUISE FLIGHT, THE BAD ODOR IS BLOWING OUT OF THE WEMAC VENTS. BAD ODOR IS IN COCKPIT AND CABIN. CORRECTIVE ACTION: REMOVED HEPA FILTER PN 9914836-1 SN 1287 AND INSTALLED NEW HEPA FILTER PN 9914836-1 SN 1478. RAN APU WITH BLEED AIR APPLIED FOR 20 MINUTES, SMELL OF ODER STILL PRESENT. PERFORMED ADDITONAL TWO APU RUNS WITH WARM AIR APPLIED, ODER IS STILL PRESENT. MCC REQUESTED TO RUN APU FOR ADDITIONAL 2 HOURS WITH HOT AIR APPLIED, FOLLOWING THIS, ODOR IS STILL PRESENT. PERFORMED ENGINE RUNS WITH ENGINE BLEED ON AND APU BLEED OFF AND THE ODOR IS NO LONGER PRESENT WITH ENGINES RUNNING. PLEASE REFER TO BARCODE T2PL6D00CJXWA FOR TROUBLESHOOTING OF THE APU. WORK PERFORMED IN ACCORDANCE WITH CESSNA MODEL 700 MM 21-70-10.
